Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.55
  • Total

    USD 10.55
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Razene
Strength
  • 10mg
Name Country Strength Pack Size USD Cart
Razene - cetirizine hydrochloride - 10mg - 30 Tablets Razene cetirizine hydrochloride Brand New Zealand 10mg 30 Tablets OTC $14.06 Add

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Razene tablets are used for the relief of seasonal allergic rhinitis (hayfever), perennial allergic rhinitis, allergic conjunctivitis, insect bites and urticaria of allergic origin.

DIRECTIONS:

Adults and children 6 years and over: 1 tablet daily.

Children 2-6 years: Half a tablet daily. 

BEFORE YOU TAKE RAZENE: 

Do not take RAZENE if you have an allergy to any of the following: 

  • any medicine containing cetirizine
  • hydroxyzine (another antihistamine related to cetirizine)
  • any of the ingredients 

Do not take Razene if you have end stage kidney disease.

Do not give this medicine to a child under the age of 2 years. 

Do not take this medicine after the expiry date printed on the pack of if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure whether you should start taking this medicine, talk to your pharmacist or doctor. 

Before you start to take it

Tell your Doctor or Pharmacist if:

  • You are allergic to any other medicines, foods, preservatives or dyes
  • You suffer from fits /seizures/ convulsions / epilepsy
  • You have kidney problems
  • You have any other medical conditions
  • You are pregnant, plan to become pregnant, or are breastfeeding. Your pharmacist or doctor can discuss with you the risks and benefits involved.

Taking other medicines 

Tell your doctor or pharmacist if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. Some medicines and RAZENE may interfere with each other. One of these is Ritonavir - an antiviral medicine used to treat HIV. This medicine may be affected by RAZENE or may affect how well it works. You may need different amounts of your medicine, or you may need to take different medicines. Your doctor and pharmacist have more information on medicines to be careful with or avoid while taking RAZENE. 

CAUTION: Do not exceed a maximum dose of 20mg per day. People with kidney problems, and pregnant or breast-feeding women should seek medical advice before taking this medicine. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. If you feel drowsy after taking RAZENE, be cautious about driving or operating machinery for 8 hours. In such cases it may be best to take RAZENE before you go to bed at night. Be careful when drinking alcohol while you are taking this medicine. If you drink alcohol, dizziness, light-headedness, drowsiness, alertness and motor performance may be worse. Try to avoid contact with known substances you are allergic to. This product contains lactose.

PLEASE READ ENCLOSED LEAFLET BEFORE USE 

INGREDIENTS: RAZENE contains 10mg of cetirizine hydrochloride as the active ingredient. It also contains lactose, pregelatinised maize starch, povidone and magnesium stearate. The film coat contains hydroxypropylmethyl cellulose, titanium dioxide and macrogol. RAZENE tablets do not contain gluten.

This product is gluten free. Store below 25 degrees celsius.

Protect from light. Keep out of reach of children. 

Nobody has left a review yet for RAZENE, why not be the first?

arrow
Same Kiwi, new look! Old Site. Dismiss